Alert archive / New Jersey / Special Marine Warnings in 2008
Special Marine Warning 28, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jun 14, 2008, 9:25 PM EDT. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 14, 2008, 9:25 PM EDT (01:25 UTC)
- Expired
- Jun 14, 2008, 10:30 PM EDT
- In force
- 65 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jun 14, 2:38 PM EDT, 6 hours 47 minutes earlier.
Area forecast discussion, Jun 14, 2:38 PM EDT, 6 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 238 PM EDT SAT JUN 14 2008 .SYNOPSIS... A COLD FRONT WILL DROP SOUTHEAST FROM THE GREAT LAKES AND MOVE THROUGH THE REGION LATE TONIGHT FOLLOWED BY WEAK HIGH PRESSURE SUNDAY. ANOTHER COLD FRONT WILL APPROACH FROM THE WEST MONDAY AND THEN MOVE THROUGH THE REGION EARLY TUESDAY. ON WEDNESDAY THROUGH FRIDAY, LOW PRESSURE WILL REMAIN OVER NORTHERN NEW ENGLAND WHILE HIGH PRESSURE REMAINS OVER THE MIDWEST. && .NEAR TERM /UNTIL EARLY SUNDAY MORNING/... A SURGE OF WARM HUMID AIR AHEAD OF A COLD FRONT MOVING IN FROM THE GREAT LAKES REGION WILL ALLOW SHOWERS AND TSTMS TO SPREAD IN FROM THE WEST THIS EVENING. THE SHOWERS AND TSTMS SHOULD CONTINUE TO DEVELOP THIS EVENING IN RESPONSE TO AN UNSTABLE AIRMASS IN PLACE COMBINED WITH DIFLUENCE ALOFT AND AN APPROACHING COLD FRONT. WINDS ALOFT ARE GENERALLY LIGHT, SO THE THREAT OF WIDESPREAD SEVERE IS UNLIKELY. HOWEVER, SOME TSTMS COULD HAVE STRONG GUSTY WINDS, AND TORRENTIAL DOWNPOURS AS WELL AS DANGEROUS LIGHTNING. THE COLD FRONT MOVES THROUGH FROM THE NORTHWEST EARLY SUNDAY MORNING. SCATTERED SHOWERS AND TSTMS REMAIN POSSIBLE UNTIL THE FRONT MOVES THROUGH, THEN DRY AIR SHOULD MOVE IN FROM THE WEST. THERE IS A POSSIBILITY OF SOME SHOWERS LINGERING INTO SUNDAY MORNING OVER THE SOUTHEAST ZONES, EVEN AFTER THE FRONT CROSSES. THIS IS DUE TO THE FACT THAT A SHORT WAVE ALOFT LINGERS BEHIND THE FRONT AND COULD SLOW THE PROGRESSION OF THE DRYING ON SUNDAY. && .SHORT TERM /SUNDAY MORNING THROUGH MONDAY NIGHT/... DURING SUNDAY MORNING, AND CERTAINLY BY AFTERNOON, THE DRY AIR COMES IN FROM THE NORTHWEST ALLOWING SKIES TO BECOME PARTLY SUNNY. TEMPERATURES WILL STILL BE WARM, AS THE 850 TEMPS WILL STILL BE AROUND PLUS 14, BUT HUMIDITY WILL BE LOWER THAN THIS AFTERNOON. SUNDAY NIGHT LOOKS DRY. SKIES SHOULD BE PARTLY CLOUDY AS WE CONTINUE TO HAVE SHORT WAVES MOVE THROUGH ALOFT. ON MONDAY, ANOTHER COLD FRONT WILL APPROACH FROM THE NORTHWEST. WARM AIR WILL REMAIN OVER THE REGION AS A SW FLOW AHEAD OF THE FRONT BRINGS IN SOME MORE MOISTURE FROM THE SOUTHWEST. INITIALLY, THIS WILL CAUSE AN INCREASE IN CLOUDS. BUT BY LATE AFTERNOON, THERE COULD BE ENOUGH INSTABILITY TO GENERATE SCATTERED SHOWERS OR TSTMS. I WENT A BIT BELOW MAV TEMPS FOR HIGHS, DUE TO UNCERTAINTY AS CLOUDS COULD LIMIT HOW WARM WE GET. MONDAY NIGHT AGAIN LOOKS WET WITH THE FRONT MOVING THROUGH FROM THE WEST AND A WEAK AREA OF LOW PRESSURE COULD BE ON THE FRONT. DEPENDING OF IF THE WEATHER INGREDIENTS COME TOGETHER LIKE THE GFS SHOWS, WE COULD HAVE SOME HEAVY RAIN WITH THE FRONT. AGAIN MAV TEMPS WERE GENERALLY USED. && .LONG TERM /TUESDAY THROUGH SATURDAY/... COOL CYCLONIC FLOW ALOFT WILL ALLOW FOR BELOW NORMAL TEMPERATURES OVER THE REGION. A COLD FRONT THAT MOVES THROUGH EARLY TUESDAY MORNING THEN LOW PRESSURE OVER NEW ENGLAND WILL KEEP A WEST TO NORTHWEST FLOW OVER THE REGION WEDNESDAY THROUGH FRIDAY. THE UPPER FLOW SHOULD WEAKEN ENOUGH ON SATURDAY TO ALLOW AN AREA OF HIGH PRESSURE TO FORM OVER THE APPLACHIANS. THE COOL CYCLONIC FLOW ALOFT WILL MEAN THAT SOME SHOWERS ARE POSSIBLE WEDNESDAY AND THURSDAY AFTERNOON IN RESPONSE TO DAYTIME HEATING AND INSTABILITY CAUSED BY THE CYCLONIC FLOW. THIS MIGHT EXTEND INTO FRIDAY, BUT FOR NOW POPS WILL BE KEPT AT 20 PERCENT. ON SATURDAY, HIGH PRESSURE SHOULD PROVIDE DRY WEATHER AND TEMPERATURES THAT ARE A BIT WARMER. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... IT IS VFR ACROSS THE TAF SITES THIS AFTERNOON AND IT LOOKS LIKE THE EARLIER HAZE/SMOKE HAS MIXED OUT IN MOST AREAS. SHOWERS AND THUNDERSTORMS HAVE DEVELOPED TO THE WEST, AND THESE SHOULD MOVE INTO OUR AREA THIS EVENING AND OVERNIGHT. I HAVE DECIDED TO USE THE VCSH AREA-WIDE OVERNIGHT AND TRY TO TIME TWO PERIODS WHEN THE CHANCES WILL BE GREATER IN TEMPO GROUPS. THERE IS LIMITED CONFIDENCE IN THE TIMING FOR THE TEMPO GROUPS HOWEVER. ONCE THE PERIOD OF SHOWERS END LATE TONIGHT, SOME LIGHT FOG IS EXPECTED, AND WAS RETAINED FROM THE PREVIOUS TAFS. VFR AND A DRYING NW WIND EXPECTED AFTER 14Z OR 15Z SUN. OUTLOOK...FINE WEATHER EXPECTED SUNDAY THROUGH MOST OF MONDAY. ANOTHER LOW PRESSURE SYSTEM AND FRONT WILL BRING LOWER CONDITIONS MONDAY NIGHT AND POSSIBLY INTO TUE MORNING. && .MARINE... CONDITIONS WILL REMAIN SUB-SCA OVER THE WATERS TONIGHT AND THE REST OF THE WEEKEND. WINDS WILL BE GUSTY AND SEAS CHOPPY LOCALLY IN ANY THUNDERSTORM WHICH MAY VISIT THE WATERS TONIGHT, BUT OVERALL CONDITIONS WILL NOT BE THAT BAD. SEAS WILL INCREASE LATER MONDAY INTO MONDAY NIGHT AS THE NEXT LOW AND FRONT APPROACH, BUT OUR PRESENT FORECAST KEEPS CONDITIONS SCA THEN TOO. A BETTER CHANCE FOR SCA CONDITIONS WILL ARRIVE TUE AS THE COOLER AND DRIER AIR ARRIVE. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...STAUBER NEAR TERM...STAUBER SHORT TERM...STAUBER LONG TERM...STAUBER AVIATION...OHARA MARINE...OHARA
Hazardous weather outlook, Jun 14, 1:45 PM EDT, 7 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 145 PM EDT SAT JUN 14 2008 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-151745- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 145 PM EDT SAT JUN 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...EASTERN MARYLAND...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. SOME THUNDERSORMS MAY CONTAIN GUSTY WINDS HEAVY RAIN AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ430-431-450>455-151745- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 145 PM EDT SAT JUN 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. SOME THUNDERSORMS MAY CONTAIN GUSTY WINDS HEAVY RAIN AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Jun 14, 4:00 PM EDT, 5 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 400 PM EDT SAT JUN 14 2008 NJZ001-007-PAZ054-055-062-142200- CARBON-MONROE-NORTHAMPTON-SUSSEX-WARREN- 400 PM EDT SAT JUN 14 2008 ...STRONG THUNDERSTORMS WILL AFFECT CARBON...MONROE...NORTHAMPTON... SUSSEX AND WARREN COUNTIES... AT 356 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 32 MILES NORTHWEST OF PATERSON TO 38 MILES SOUTHEAST OF SCRANTON TO 34 MILES NORTH OF BETHLEHEM TO 21 MILES SOUTHEAST OF WILKES-BARRE TO 23 MILES NORTHWEST OF ALLENTOWN...MOVING EAST AT 10 MPH. THE THUNDERSTORMS WILL BE NEAR MECKESVILLE...WEISSPORT EAST AROUND 415 PM...BELTZVILLE STATE PARK... PENN FOREST RESERVOIR AROUND 430 PM...JONAS...ECHO LAKE AROUND 445 PM...HIGHLAND LAKE...REEDERS AROUND 500 PM...DANIELSVILLE AND GILBERT AROUND 515 PM. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. TFG
Special weather statement, Jun 14, 4:03 PM EDT, 5 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 403 PM EDT SAT JUN 14 2008 MDZ008-012-015-019-020-142300- CAROLINE-CECIL-KENT-QUEEN ANNES-TALBOT- 403 PM EDT SAT JUN 14 2008 ...STRONG THUNDERSTORMS WILL AFFECT CAROLINE...CECIL...KENT...QUEEN ANNES AND TALBOT COUNTIES... AT 400 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE OVER THE WASHINGTON D C AREA AND WAS MOVING EAST AT 25 MPH. IF THEY MAINTAIN THEMSELVES, THE THUNDERSTORMS WILL BE NEAR CHESTER...STEVENSVILLE SOUTH AROUND 530 PM...TILGHMAN ISLAND...CHESTER AROUND 545 PM...SKIPTON... COPPERVILLE AROUND 600 PM...BETTERTON...CORDOVA AROUND 615 PM... MATTHEWS AND HAMBLETON AROUND 630 PM. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. TFG
Special weather statement, Jun 14, 5:55 PM EDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 555 PM EDT SAT JUN 14 2008 DEZ001-MDZ008-NJZ001-007>010-012-015>019-PAZ054-055-060>062-067>071- 150100- BERKS-BUCKS-CAMDEN-CARBON-CECIL-CHESTER-DELAWARE-GLOUCESTER-HUNTERDON- LEHIGH-MERCER-MIDDLESEX-MONROE-MONTGOMERY-MORRIS-NEW CASTLE- NORTHAMPTON-NORTHWESTERN BURLINGTON-PHILADELPHIA-SALEM-SOMERSET- SUSSEX-WARREN- 555 PM EDT SAT JUN 14 2008 ...WIDELY SCATTERED STRONG THUNDERSTORMS WILL AFFECT THE REGION... AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SOME WIDELY SCATTERED STRONG TO LOCALLY SEVERE THUNDERSTORMS FROM HARFORD COUNTY IN MARYLAND NORTHEAST THROUGH THE POCONOS. THESE STORMS ARE MOVING EAST AT 10 TO 15 MPH. THE GREATEST CHANCE OF EXPERIENCING THUNDERSTORMS BETWEEN NOW AND 9 PM WILL BE OVER THE POCONOS, NORTHWEST NEW JERSEY AND THE PHILADELPHIA WESTERN SUBURBS. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH SOME OF THE STRONGER STORMS. ADDITIONAL SEVERE THUNDERSTORM WARNINGS ARE POSSIBLE IF THE STORMS BECOME EVEN STRONGER. SEVERE OR NOT EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS... MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. TFG
Local storm report, Jun 14, 9:04 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
904 PM EDT SAT JUN 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FLOOD ECHO LAKE 41.06N 75.06W
06/14/2008 MONROE PA TRAINED SPOTTER
ROADWAYS FLOODED IN MIDDLE SMITHFIELD TOWNSHIP.
0535 PM TSTM WND DMG EAST SIDE 41.06N 75.76W
06/14/2008 CARBON PA EMERGENCY MNGR
TREES DOWN IN KIDDER TOWNSHIP.
0555 PM TSTM WND DMG BELTZVILLE STATE PARK 40.87N 75.61W
06/14/2008 CARBON PA EMERGENCY MNGR
TREES DOWN IN TOWAMENSING TOWNSHIP.
0555 PM FLOOD CHRISTMANS 40.97N 75.64W
06/14/2008 CARBON PA TRAINED SPOTTER
ROADWAY FLOODING IN KIDDER TOWNSHIP AND PENN FOREST
TOWNSHIP.
0600 PM LIGHTNING 3 NW TOBYHANNA 41.21N 75.46W
06/14/2008 MONROE PA BROADCAST MEDIA
*** 1 FATAL, 4 INJ *** LIGHTNING FATALITY AND INJURIES AT
GOULDSBORO STATE PARK.
0630 PM TSTM WND DMG PERRYVILLE 39.57N 76.07W
06/14/2008 CECIL MD EMERGENCY MNGR
TREES DOWN FROM PERRYVILLE TO RISING SUN.
0645 PM FLOOD BRODHEADSVILLE 40.92N 75.40W
06/14/2008 MONROE PA TRAINED SPOTTER
ROADWAYS FLOODED.
0700 PM TSTM WND DMG COCHRANVILLE 39.89N 75.92W
06/14/2008 CHESTER PA EMERGENCY MNGR
TREES AND WIRES DOWN.
0700 PM TSTM WND DMG OXFORD 39.79N 75.98W
06/14/2008 CHESTER PA AMATEUR RADIO
TREES AND WIRES DOWN.
0700 PM TSTM WND DMG WEST CHESTER 39.96N 75.61W
06/14/2008 CHESTER PA EMERGENCY MNGR
TREES AND WIRES DOWN.
0710 PM TSTM WND DMG ELVERSON 40.16N 75.83W
06/14/2008 CHESTER PA AMATEUR RADIO
TREES AND WIRES DOWN.
0710 PM TSTM WND DMG HONEY BROOK 40.09N 75.91W
06/14/2008 CHESTER PA EMERGENCY MNGR
TREES AND WIRES DOWN.
0800 PM HAIL SALEM 39.57N 75.47W
06/14/2008 E0.25 INCH SALEM NJ TRAINED SPOTTER
WIND GUST TO 35 MPH.
0804 PM LIGHTNING PHILLIPSBURG 40.69N 75.18W
06/14/2008 WARREN NJ TRAINED SPOTTER
*** 4 INJ ***
0805 PM TSTM WND DMG NORTH WALES 40.21N 75.28W
06/14/2008 MONTGOMERY PA EMERGENCY MNGR
TREE LIMBS DOWN.
0817 PM TSTM WND GST MAPLE SHADE 39.95N 75.00W
06/14/2008 E60.00 MPH BURLINGTON NJ NWS EMPLOYEE
0820 PM HAIL LEONARDO 40.42N 74.06W
06/14/2008 E0.25 INCH MONMOUTH NJ TRAINED SPOTTER
WIND GUST TO 55 MPH.
&&
IOVINOThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 8:26 PM EDT | Special Marine Warning | PHI | 64 min | |
| Jun 14, 8:35 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Somerset | 55 min |
| Jun 14, 8:38 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth | 52 min |
| Jun 14, 8:55 PM EDT | Flash Flood Warning | PHI | Monmouth | 3 hr |
| Jun 14, 9:03 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Monmouth, Ocean | 57 min |
| Jun 14, 9:52 PM EDT | Special Marine Warning | PHI | 53 min | |
| Jun 14, 9:56 PM EDT | Severe Thunderstorm Warning | PHI | Cape May | 64 min |
| Jun 14, 10:42 PM EDT | Special Marine Warning | PHI | 63 min | |
| Jun 15, 2:23 PM EDT | Special Marine Warning | PHI | 2 hr | |
| Jun 15, 2:36 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cape May, Cumberland | 54 min |
| Jun 15, 2:38 PM EDT | Special Marine Warning | PHI | 2 hr | |
| Jun 15, 2:50 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth | 25 min |
| Jun 15, 3:40 PM EDT | Special Marine Warning | PHI | 95 min | |
| Jun 15, 3:51 PM EDT | Special Marine Warning | PHI | 61 min |
Nearby
Special Marine Warnings in New Jersey, 2008Every special marine warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.